Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Hankel transforms and variation diminishing Kernels

Author: I. I. Hirschman Jr.
Journal: Bull. Amer. Math. Soc. 66 (1960), 40-42
MathSciNet review: 0110926
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Positive zonal functions on spheres, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 1141-1147. MR 68127
  • 2. S. Bochner, Sturm-Liouville and heat equations whose eigenfunctions are ultraspherical polynomials or associated Bessel functions, Proceedings of the Conference on Differential Equations, held at the University of Maryland, 1955, pp. 23-48. MR 82021
  • 3. J. Delsarte, Sur une extension de la formule de Taylor, J. Math. Pures Appl. (9) vol. 17 (1936) pp. 213-231.
  • 4. J. Delsarte, Une extension nouvelle de la théorie de fonctions presque periodiques de Bohr, Acta. Math. vol. 69 (1938) pp. 259-317. MR 1555441
  • 5. C. Fox, The inversion of convolution transforms by differential operators, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 880-887. MR 58744
  • 6. I. I. Hirschman, Jr., Harmonic analysis and ultraspherical polynomials, Symposium on Harmonic Analysis and Related Integral Transforms held at Cornell University, 1956, vol. 1.
  • 7. I. I. Hirschman, Jr. and D. V. Widder, The convolution transform, Princeton, 1955. MR 73746
  • 8. I. J. Schoenberg, On Pòlya frequency functions I, J. Analyse Math. vol. 1 (1951) pp. 331-374. MR 47732
  • 9. I. J. Schoenberg, On Pòlya frequency functions II, Acta Sci. Math. Szeged vol. 12 (1950) pp. 97-106. MR 35861

Additional Information


American Mathematical Society